... told that was Schogren's syndrom. (sp ?) Could the chlorthalidone be causing the dryness ?
Some side effects of chlorthalidone may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA
****For the Consumer****
Applies to: oral tablet
Get emergency medical help if you have any of these signs of an allergic reaction while taking chlorthalidone: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:
dry mouth, thirst, nausea, vomiting;
feeling weak, drowsy, restless, or light-headed;
fast or uneven heartbeat;
muscle pain or weakness;
urinating less than usual or not at all;
easy bruising or bleeding, unusual weakness;
red or purple spots on your skin;
numbness or tingly feeling; or
nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Less serious side effects of chlorthalidone may include:
loss of appetite;
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.
Well he beat me to it again, lolol... I just want to add that while there is no mention of dry eyes, if it dries your mouth it can dry your eyes. I have dry mouth, eyes, and every other bit of mucus membrane in my body. I also itch constantly. This is my meds, so nothing much I can do. I have noticed that if I take an antihistamine it stops the itching. I use a gel artificial tear. Biotin is supposed to help your mouth, I haven't tried that yet. I've got my little dog scratching my back, lolol
- Chlorthalidone Information for Consumers
- Chlorthalidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chlorthalidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2011 • 1 answer
Posted 26 Jun 2015 • 2 answers
Posted 16 Dec 2015 • 0 answers
Posted 17 Nov 2016 • 0 answers
Posted 2 days 11 hours ago • 0 answers